# SDR ASOA2013042303437

- Difficulty date: April 8, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 10,733 hours, 6,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD STRUCTURE FOUR INNER ANGLES CORRODED.  R & R ANGLES IAW SRM 51-42-06-001-001 AND DWG NR 601R-319034.
